Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2008, Article ID 453627, 18 pages
http://dx.doi.org/10.1155/2008/453627
Research Article

Periodic Oscillation of Fuzzy Cohen-Grossberg Neural Networks with Distributed Delay and Variable Coefficients

1Department of Mathematics, Southeast University, Nanjing 210096, China
2Department of Mathematics, Xiangnan University, Chenzhou 423000, China

Received 4 July 2007; Accepted 6 December 2007

Academic Editor: George Jaiani

Copyright © 2008 Hongjun Xiang and Jinde Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongjun Xiang and Jinde Cao, “Periodic Oscillation of Fuzzy Cohen-Grossberg Neural Networks with Distributed Delay and Variable Coefficients,” Journal of Applied Mathematics, vol. 2008, Article ID 453627, 18 pages, 2008. https://doi.org/10.1155/2008/453627.